# SDR CALA2019062210988

- Difficulty date: June 17, 2019
- Submitted: June 22, 2019
- Operation: Air carrier
- Aircraft: N429UA
- Make and model: Airbus A320-232
- Aircraft serial: 539
- Aircraft time: 78,770 hours, 30,800 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D53111386200
- Condition: Corroded
- Location: Frames 12-13
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRUCTURE BETWEEN FR12-FR13, STR41L-39L AFTER REMOVAL OF SURFACE CORRISION ON SKIN THE REMAINING THICKNESS FOUND TO BE NOMINAL .079" IAW A320 SRM 53-11-11-283-001, REMOVED FABRICATED AND REPLACED STR 39L BETWEEN FR12-13 AND THE FWD GUSSET AT FR13 IAW A320 SRM 51-72-11-411-001 AND GMM 07-35-05 AND DWG# D531-11386 & D531-13770, SKIN FOUND TO BE WITHIN LIMITS, INSPECTION B & C IAW SRM SRI 53-11-11-205-002.
